# SDR 98ZZZX3220

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10EG
- Make and model: Cessna 550
- Aircraft serial: 5500055
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 425472
- Condition: Failed
- Location: Anti Skid
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED AN 'EXHANGE' ANTI-SKID CONTROL BOX FROM SERVICE CENTER.  UPON INITIAL INSTALLATION INTO THE AIRCRAFT WHEN THE ANTI-SKID SWITCH WAS SELECTED 'ON', THE ANTI-SKID FAIL 'AMBER' LIGHT REMAINED ILLUMINATED.  INVESTIGATED PROBLEM AND DETERMINED THE 'EXCHANGE' CONTROL BOX RH CHANNEL WAS TOTALLY INOPERABLE. THIS BASIC PROBLEM INDICATION IS IDENTICAL TO THE REASON THIS CONTROL BOX WAS REMOVED BY THE LAST CUSTOMER.  SUBMITTER STATED CONTROL BOX OVERHAUL AGENCY PERFORMED A FUNCTIONAL TEST ONLY DURING THE LAST SHOP VISIT AND RETURNED THE UNIT TO SERVICE WITHOUT REPAIR.  WORK ORDER STATES UNIT TESTED SATISFACTORY PER LATEST MANUFACTURER'S SPECS.
